# SDR 05FDEA02388

- Difficulty date: August 10, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT INTERNAL STRUCTURE AT O/B ACTUATOR MOUNTING SUPPORT RIB CRACKED.  REMOVED AND REPLACED SUPPORT RIB IAW SRM 51-40-3 FIG 1.
